Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

What causes severe lower back pain after menstrual cycle?

User rating for this question
Very Good
Answered by
Practicing since : 1986
Answered : 560 Questions
Question
I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days.
And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets inflammed.I do not have uterine firbroids.But have a istory of IBS and endometriosis.It goes no its own after few days.
But it occurs only after my menstruation clears.Not during the period.I have shown neurosurgeon ,gynae,general medicine everyone.but nobody gave me the exact reason
Wed, 23 May 2018 in Digestion and Bowels
 
 
Answered by Dr. B. Radhakrishnan. Nair 45 minutes later
Brief Answer:
IT COULD BE DUE TO ENDOMETRIOSIS

Detailed Answer:
HI
GREETINGS
From the history it looks like you are having endometriosis and your pain is due to it especially during periods.
Is there and cysts in ovary.?
The pain depends on the severity of endometriosis.
If you are not trying for pregnancy ,can be on low dose oc pills which will reduce the pain. If there are ovarian cysts and planning for pregnancy ,laparoscopic removal can be done .

HOPE MY ANSWER HELPS YOU
Greetings
Above answer was peer-reviewed by
 
Follow-up: What causes severe lower back pain after menstrual cycle? 2 hours later
I have never taken OC pills.please advise what OCP to take and when?
 
 
Answered by Dr. B. Radhakrishnan. Nair 10 hours later
Brief Answer:
OC pills

Detailed Answer:
Hi
It depends on YOUR decision about pregnancy.If you are not planning for pregnancy symptoms can be reduced by taking oral contraceptive pills.
But if you are going ahead with pregnancy it is better to investigate with a scan and consultation with INFERTILITY SPECIALIST..
HOPE MY ANSWER HELPS YOU
Greetings
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor